# SDR IPXA11569784

- Difficulty date: September 22, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N52381
- Condition: Corroded
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AREAS OF CORROSION ON MCD FLOOR WEB, 1681-1720 BL 0-LBL 59, WITHIN LIMITS OF EO B757-5310-38268-C.  DOCUMENTED AREAS OF CORROSION ON FLOOR WEB IAW EO B757-5310-38268-C.
